Alert archive / Texas / Special Weather Statements in 2013
Special Weather Statement, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this special weather statement at May 10, 2013, 2:21 AM CDT for Waller County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2013, 2:21 AM CDT (07:21 UTC)
- Expired
- May 10, 2013, 3:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Houston/Galveston, TX
County Waller County, TX
The radar
The Houston radar (KHGX), 88 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 7.4 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1022 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
857 WWUS84 KHGX 100721 SPSHGX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 221 AM CDT FRI MAY 10 2013 TXZ199-212-213-100800- HARRIS TX-WALLER TX-MONTGOMERY TX- 221 AM CDT FRI MAY 10 2013 ...SIGNIFICANT WEATHER ADVISORY... AT 217 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS 8 MILES SOUTH OF WALLER TO NEAR STAGECOACH... MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... TOMBALL...BROOKSHIRE...WALLER...PATTISON AND STAGECOACH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3025 9558 2997 9540 2976 9595 2998 9608 TIME...MOT...LOC 0717Z 243DEG 27KT 2994 9590 $$ 40
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this special weather statement went out at May 10, 12:08 AM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, May 10, 12:08 AM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1208 AM CDT FRI MAY 10 2013 .DISCUSSION... SEE THE 06Z AVIATION DISCUSSION BELOW. 40 && .AVIATION... A SURFACE BOUNDARY WAS LOCATED NEAR KCLL AND KUTS LATE THIS EVENING. THERE WAS SOME SHOWER AND THUNDERSTORM DEVELOPMENT ALONG THE BOUNDARY WEST OF KCLL AT 05Z...AND EXPECT A CHANCE FOR SHOWERS OR THUNDERSTORMS THROUGH AT LEAST 08Z AND POSSIBLY THROUGH THE NIGHT. OTHERWISE MVFR TO IFR CONDITIONS ARE LIKELY THROUGH MID MORNING. NOT CONFIDENT ON THE CEILING FORECAST FOR THE BIG HOUSTON AIRPORTS OR FOR LOCATIONS SOUTH TO THE COAST. DO EXPECT VFR TO DEVELOP DURING THE LATE MORNING AND MIDDAY PERIOD. MODELS ARE CONSISTENT IN BRING ANOTHER CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON. 40 && .PREV DISCUSSION... /ISSUED 917 PM CDT THU MAY 9 2013/ UPDATE... SEE EVENING UPDATE. DISCUSSION... REMOVED A FEW COUNTIES FROM SVA 151 BUT WILL LET THE REST OF THE WATCH RIDE TIL 03Z AS TRAINING THUNDERSTORMS CONTINUE TO TREK ACROSS THE NORTHERN THIRD OF THE CWA. BOWING STORMS EARLIER THIS EVENING PRODUCED SOME WIDESPREAD WIND DAMAGE IN MADISON AND TRINITY COUNTIES. ACTUALLY...AM A BIT SURPRISED THAT DAMAGE REPORTS WERE SO TAME IN POLK AND SAN JACINTO COUNTIES CONSIDERING THE STORM STRUCTURES. TRAINING OF STORMS IS BEGINNING TO BECOME A PROBLEM AS WELL. THE ASOS AT KCLL REPORTED 2.89 INCHES OF RAIN WHICH IS A NEW DAILY RAINFALL RECORD. KUTS HAS RECEIVED 3.35 INCHES OF RAIN TONIGHT WITH A BIT MORE ON THE WAY. AM VERY TEMPTED TO HOIST A FLOOD WATCH FOR THIS AREA AND WILL WAIT FOR THE OOZ NAM BEFORE MAKING ANY ADJUSTMENTS. AM VERY CONCERNED ABOUT FLOODING FROM COLLEGE STATION TO HUNTSVILLE TO CORRIGAN. 00Z UPPER AIR ANALYSIS SHOWS A SUBSTANTIAL INCREASE IN 850 MB MOISTURE WITH 850 DEW POINTS NEAR 15 C AT CRP AND 14 C AT LCH. AN 850 MB TROUGH AXIS EXTENDS FROM WEST CENTRAL OKLAHOMA TO SOUTHWEST TEXAS. 700 MB TEMPS HAVE ALSO COOLED FROM 13 C THIS MORNING TO 10-11 C THIS EVENING. AT 300 MB...A SPEED MAX WAS APPROACHING SOUTH TEXAS AND TONIGHT'S CONVECTION APPEARED TO HAVE FIRED ON THE NOSE OF THIS SPEED MAX. UPPER LEVEL WINDS ARE ALSO BROADLY DIVERGENT. 00Z CRP SOUNDING SHOWS A CAPPING INVERSION STILL IN PLACE BUT THE CAP HAS WEAKENED. 00Z LCH SOUNDING DOES NOT SHOW MUCH IN THE WAY OF A CAP. CONVECTION FIRING OVER CENTRAL TEXAS SHOULD TRACK SE AND STAY TO THE SW OF THE HGX CWA OVERNIGHT. SHORT TERM MODELS HAVE NOT INITIALIZED WELL SO WILL TWEAK FIRST PERIOD POPS/TEMPS AND LEAVE THE REST OF THE FORECAST AS IS. NEW ZONES OUT BY 930 PM AND AGAIN ONCE THE WATCH ENDS AT 1000 PM. 43 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 65 78 60 80 57 / 40 30 10 10 10 HOUSTON (IAH) 67 79 63 80 60 / 50 40 10 10 10 GALVESTON (GLS) 70 76 68 79 66 / 50 60 20 10 10 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...43 AVIATION/MARINE...40
Hazardous weather outlook, May 9, 6:12 AM CDT, 20 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 612 AM CDT THU MAY 9 2013 TXZ163-164-176>179-195>200-210>214-226-227-235>238-101115- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 612 AM CDT THU MAY 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THE PRESENCE OF A PASSING SHORTWAVE DISTURBANCE WILL DETERMINE THE TIMING...LOCATION AND SEVERITY OF RAIN AND STORM ACTIVITY LATTER TODAY. THE HIGHEST CHANCE FOR SIGNIFICANT WEATHER WILL BE PRIMARILY FOCUSED ALONG AND NORTH OF THE INTERSTATE 10 CORRIDOR FROM MID-DAY THROUGH THE OVERNIGHT HOURS FRIDAY MORNING. A STRONG CAPPING INVERSION IS CURRENTLY IN PLACE AND THIS MAY LIMIT TODAY'S RAIN CHANCES. ALTHOUGH INITIALLY DRIVEN BY A LARGER SCALE IMPULSE... SMALLER SCALE INFLUENCES WILL LIKELY DICTATE THE WHEN AND WHERE OF FUTURE DOWNSTREAM THUNDERSTORM DEVELOPMENT. THE MAIN THREATS FROM ANY THUNDERSTORM ACTIVITY WILL BE DAMAGING DOWNBURST WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SERIES OF UPPER LEVEL DISTURBANCES WILL CROSS SOUTHEAST TEXAS FRIDAY THROUGH SATURDAY. THESE DISTURBANCES WILL LIKELY PRODUCE OCCASIONAL SHOWERS AND THUNDERSTORMS...TIMING AND LOCATION WILL REMAIN UNCLEAR. A COLD FRONT WILL ALSO PUSH SOUTH ACROSS THE REGION SATURDAY THAT COULD ALLOW HEAVIER RAIN AND STORMS TO FOCUS ACROSS THE FORECAST AREA'S MORE CENTRAL AND SOUTHERN COUNTIES. CURRENT FORECAST STORM TOTAL RAINFALL AMOUNTS FROM OCCANSIONAL EPISODES OF RAIN...OR SHOWERY WEATHER...AND SCATTERED THUNDERSTORM ACTIVITY WILL AVERAGE BETWEEN AN AREAWIDE 1 AND 2 INCHES WITH THE HIGHER TOTALS IN THE 3 TO 5 INCH RANGE WHERE TRAINING OCCURS. .SPOTTER INFORMATION STATEMENT... SPOTTER AWARENESS AND POSSIBLE REPORTS WILL BE NEEDED FROM THIS AFTERNOON THROUGH SATURDAY.
In the hours before
Local storm report, May 9, 10:45 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1045 PM CDT THU MAY 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG MADISONVILLE 30.95N 95.91W
05/09/2013 MADISON TX LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS THE COUNTY
0548 PM HAIL COLLEGE STATION 30.60N 96.31W
05/09/2013 M1.00 INCH BRAZOS TX TRAINED SPOTTER
QUARTER SIZED HAIL AT DEACON DRIVE AND RIO GRANDE
0548 PM FLOOD COLLEGE STATION 30.60N 96.31W
05/09/2013 BRAZOS TX LAW ENFORCEMENT
LOCALLY A FOOT OF RAIN COVERS THE CORNER OF DEACON
DRIVE AND RIO GRANDE STREET.
0600 PM TSTM WND DMG TRINITY 30.94N 95.37W
05/09/2013 TRINITY TX LAW ENFORCEMENT
*** 1 INJ *** ROOF BLOWN OFF HOME AND NUMEROUS TREES
AND POWER LINES DOWN. MINOR INJURY DUE TO DOWNED POWER
LINE.
0615 PM TSTM WND DMG TRINITY 30.94N 95.37W
05/09/2013 TRINITY TX LAW ENFORCEMENT
POWER LINES DOWN IN TRINITY COUNTY
0715 PM TSTM WND DMG 4 N COLDSPRING 30.65N 95.13W
05/09/2013 SAN JACINTO TX EMERGENCY MNGR
POWER LINES DAMAGED BY THUNDERSTORM WIND GUSTS.
&&
EVENT NUMBER HGX1300064 HGX1300065 HGX1300068 HGX1300067 HGX1300066
HGX1300069
40Special weather statement, May 10, 1:11 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
111 AM CDT FRI MAY 10 2013
TXZ210-100645-
COLORADO TX-
111 AM CDT FRI MAY 10 2013
...SIGNIFICANT WEATHER ADVISORY...
AT 105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR FLATONIA...OR ABOUT 20 MILES WEST
OF WEIMAR...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 30 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLUMBUS AND WEIMAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2979 9672 2996 9657 2991 9654 2985 9646
2947 9644 2950 9672 2958 9679 2958 9683
2962 9684 2963 9688
TIME...MOT...LOC 0605Z 268DEG 33KT 2971 9703
40Special weather statement, May 10, 1:25 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
125 AM CDT FRI MAY 10 2013
TXZ197-210>212-100700-
COLORADO TX-AUSTIN TX-WALLER TX-WASHINGTON TX-
125 AM CDT FRI MAY 10 2013
...SPECIAL WEATHER STATEMENT...
AT 121 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF BRENHAM...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 30 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRENHAM AND BELLVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3027 9611 3023 9611 3021 9617 3015 9616
3016 9618 3014 9619 3011 9619 3000 9609
2996 9612 2991 9612 2985 9646 2995 9658
2996 9657 3013 9665
TIME...MOT...LOC 0621Z 265DEG 28KT 3005 9642
40Special weather statement, May 10, 1:52 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
152 AM CDT FRI MAY 10 2013
TXZ200-213-214-227-237-100730-
FORT BEND TX-CHAMBERS TX-BRAZORIA TX-HARRIS TX-LIBERTY TX-
152 AM CDT FRI MAY 10 2013
...SPECIAL WEATHER STATEMENT...
AT 149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STAFFORD...MOVING NORTHEAST AT 50 MPH.
HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 30 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HOUSTON...MISSOURI CITY...CHANNELVIEW...DEER PARK...SUGAR LAND...
CLOVERLEAF...FIRST COLONY...BELLAIRE...SOUTH HOUSTON...PECAN GROVE...
WEST UNIVERSITY PLACE...GALENA PARK...JACINTO CITY...STAFFORD...
HIGHLANDS...TOWN WEST...DAYTON...MEADOWS...HUNTERS CREEK VILLAGE AND
BUNKER HILL VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL WAS ALSO DEVELOPING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2987 9473 2973 9503 2975 9506 2977 9504
2978 9505 2975 9507 2972 9505 2944 9566
2961 9578 3015 9495
TIME...MOT...LOC 0649Z 233DEG 44KT 2963 9550
40Special weather statement, May 10, 2:01 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 201 AM CDT FRI MAY 10 2013 TXZ210>212-226-227-100730- FORT BEND TX-COLORADO TX-AUSTIN TX-WALLER TX-WHARTON TX- 201 AM CDT FRI MAY 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FORT BEND...EAST CENTRAL COLORADO...SOUTHEASTERN AUSTIN...SOUTHWESTERN WALLER AND NORTH CENTRAL WHARTON COUNTIES UNTIL 230 AM CDT... AT 158 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF EAGLE LAKE...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SEALY...EAGLE LAKE...BROOKSHIRE...SAN FELIPE...AND PATTISON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 2996 9606 2972 9591 2956 9634 2972 9644 TIME...MOT...LOC 0658Z 241DEG 28KT 2969 9631 40
Special weather statement, May 10, 2:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 221 AM CDT FRI MAY 10 2013 TXZ199-212-213-100800- HARRIS TX-WALLER TX-MONTGOMERY TX- 221 AM CDT FRI MAY 10 2013 ...SIGNIFICANT WEATHER ADVISORY... AT 217 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS 8 MILES SOUTH OF WALLER TO NEAR STAGECOACH... MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... TOMBALL...BROOKSHIRE...WALLER...PATTISON AND STAGECOACH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3025 9558 2997 9540 2976 9595 2998 9608 TIME...MOT...LOC 0717Z 243DEG 27KT 2994 9590 40
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:04 PM CDT | Severe Thunderstorm Warning | HGX | Montgomery, Polk, San Jacinto, Walker | 41 min |
| May 9, 7:24 PM CDT | Severe Thunderstorm Warning | HGX | Polk, Trinity | 36 min |
| May 9, 7:36 PM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto | 39 min |
| May 9, 9:11 PM CDT | Special Weather Statement | HGX | Grimes | 49 min |
| May 9, 9:21 PM CDT | Areal Flood Advisory | HGX | Grimes, Madison, Polk, San Jacinto, Trinity, Walker | 114 min |
| May 9, 11:17 PM CDT | Areal Flood Advisory | HGX | San Jacinto, Trinity, Walker | 58 min |
| May 10, 1:11 AM CDT | Special Weather Statement | HGX | Colorado | 34 min |
| May 10, 1:25 AM CDT | Special Weather Statement | HGX | Austin | 35 min |
| May 10, 1:52 AM CDT | Special Weather Statement | HGX | Harris | 38 min |
| May 10, 1:55 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Harris | 35 min |
| May 10, 2:01 AM CDT | Special Weather Statement | HGX | Austin | 29 min |
| May 10, 2:31 AM CDT | Severe Thunderstorm Warning | HGX | Chambers, Harris, Liberty | 44 min |
| May 10, 2:44 AM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Fort Bend, Harris, Liberty | 2 hr |
| May 10, 2:47 AM CDT | Special Marine Warning | HGX | 88 min | |
| May 10, 3:13 AM CDT | Flash Flood Warning | HGX | Harris | 2 hr |
| May 10, 3:41 AM CDT | Special Weather Statement | HGX | Chambers | 34 min |
| May 10, 4:18 AM CDT | Flash Flood Watch | HGX | Fort Bend, Grimes, Harris, Liberty, Montgomery, Polk and 3 more | 24 hr |
| May 10, 8:29 AM CDT | Special Weather Statement | HGX | Austin | 31 min |
| May 10, 8:32 AM CDT | Special Weather Statement | HGX | Austin, Waller | 43 min |
| May 10, 8:53 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Waller | 37 min |
| May 10, 9:01 AM CDT | Special Weather Statement | HGX | Brazos | 44 min |
| May 10, 9:09 AM CDT | Special Weather Statement | HGX | Colorado | 51 min |
| May 10, 9:18 AM CDT | Special Weather Statement | HGX | Fort Bend | 42 min |
| May 10, 9:34 AM CDT | Special Weather Statement | HGX | Wharton | 41 min |
| May 10, 9:43 AM CDT | Severe Thunderstorm Warning | HGX | Colorado, Jackson, Wharton | 32 min |
| May 10, 9:49 AM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Harris, Waller, Wharton | 116 min |
| May 10, 9:54 AM CDT | Severe Thunderstorm Warning | HGX | Harris, Liberty | 36 min |
| May 10, 10:02 AM CDT | Flash Flood Warning | HGX | Austin, Fort Bend, Harris, Waller | 3 hr |
| May 10, 10:02 AM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris | 28 min |
| May 10, 10:11 AM CDT | Special Weather Statement | HGX | Wharton | 49 min |
| May 10, 10:32 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend | 28 min |
| May 10, 10:38 AM CDT | Tornado Warning | HGX | Brazoria, Fort Bend | 37 min |
| May 10, 10:55 AM CDT | Special Marine Warning | HGX | 95 min | |
| May 10, 10:58 AM CDT | Special Weather Statement | HGX | Chambers | 47 min |
| May 10, 11:00 AM CDT | Special Marine Warning | HGX | 90 min | |
| May 10, 11:05 AM CDT | Tornado Warning | HGX | Brazoria, Galveston | 25 min |
| May 10, 11:07 AM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Galveston, Harris, Matagorda, Wharton | 3 hr |
| May 10, 11:19 AM CDT | Special Weather Statement | HGX | Brazoria, Matagorda | 41 min |
| May 10, 11:25 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Galveston, Harris | 50 min |
| May 10, 11:38 AM CDT | Special Marine Warning | HGX | 37 min | |
| May 10, 11:43 AM CDT | Special Weather Statement | HGX | Chambers | 47 min |
| May 10, 11:46 AM CDT | River Flood Warning | HGX | Harris | 139 days |
| May 10, 12:17 PM CDT | Special Marine Warning | HGX | 58 min | |
| May 10, 1:22 PM CDT | Special Marine Warning | HGX | 38 min | |
| May 10, 1:30 PM CDT | Special Marine Warning | HGX | 30 min | |
| May 10, 1:37 PM CDT | Special Weather Statement | HGX | Chambers | 23 min |
| May 10, 2:26 PM CDT | Special Marine Warning | HGX | 49 min | |
| May 10, 2:29 PM CDT | Small Craft Advisory | HGX | 91 min | |
| May 10, 3:18 PM CDT | Special Marine Warning | HGX | 42 min |
Nearby
Special Weather Statements in Texas, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.